Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/72399
Title: Proof without words: two inequalities proved by convexity
Authors: Plaza, Angel 
Falcon, Sergio 
UNESCO Clasification: 12 Matemáticas
Issue Date: 2010
Journal: Mathematical Gazette 
URI: http://hdl.handle.net/10553/72399
ISSN: 0025-5572
DOI: 10.1017/S0025557200006616
Source: Mathematical Gazette [ISSN 0025-5572], v. 94 (530), p. 306-308, (Julio 2010)
Appears in Collections:Artículos
Show full item record

Page view(s)

27
checked on Sep 23, 2023

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.